About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 645368, 15 pages
http://dx.doi.org/10.1155/2013/645368
Research Article

A Coons Patch Spanning a Finite Number of Curves Tested for Variationally Minimizing Its Area

1Department of Mathematics, University of the Punjab, Lahore 54590, Pakistan
2Center for High Energy Physics, University of the Punjab, Lahore 54590, Pakistan

Received 15 September 2012; Revised 9 December 2012; Accepted 13 December 2012

Academic Editor: Yansheng Liu

Copyright © 2013 Daud Ahmad and Bilal Masud. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Daud Ahmad, and Bilal Masud, “Variational minimization on string-rearrangement surfaces, illustrated by an analysis of the bilinear interpolation,” Applied Mathematics and Computation, vol. 233, pp. 72–84, 2014. View at Publisher ยท View at Google Scholar